Follow
Juan Carlos Marrero
Title
Cited by
Cited by
Year
The local structure of trans-Sasakian manifolds
JC Marrero
Annali di Matematica Pura ed Applicata 162 (1), 77-86, 1992
2571992
A classification of almost contact metric manifolds
D Chinea, C Gonzalez
Annali di Matematica pura ed applicata 156, 15-36, 1990
2411990
Lagrangian submanifolds and dynamics on Lie algebroids
M de León, JC Marrero, E Martínez
Journal of Physics A: Mathematical and General 38 (24), R241, 2005
2142005
Generalized Lie bialgebroids and Jacobi structures
D Iglesias, JC Marrero
Journal of Geometry and Physics 40 (2), 176-200, 2001
1102001
Non-holonomic Lagrangian systems on Lie algebroids
J Cortés, M de León, JC Marrero, E Martínez
arXiv preprint math-ph/0512003, 2005
1022005
Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics
M de León, JC Marrero, DM de Diego
arXiv preprint arXiv:0801.4358, 2008
972008
Discrete Lagrangian and Hamiltonian mechanics on Lie groupoids
JC Marrero, DM de Diego, E Martínez
Nonlinearity 19 (6), 1313, 2006
922006
A survey of Lagrangian mechanics and control on Lie algebroids and groupoids
J Cortés, M De Leon, JC Marrero, DM De Diego, E Martinez
International Journal of Geometric Methods in Modern Physics 3 (03), 509-558, 2006
902006
Reduction of nonholonomic mechanical systems with symmetries
F Cantrijn, M De León, JC Marrero, DM De Diego
Reports on mathematical Physics 42 (1-2), 25-45, 1998
861998
Non-holonomic Lagrangian systems in jet manifolds
M de León, JC Marrero, DM de Diego
Journal of Physics A: Mathematical and General 30 (4), 1167, 1997
851997
Topology of cosymplectic manifolds
D Chinea, M de León, JC Marrero
Journal de mathématiques pures et appliquées 72 (6), 567-591, 1993
841993
Mechanical systems with nonlinear constraints
M de León, JC Marrero, DM de Diego
International journal of theoretical physics 36, 979-995, 1997
781997
Nonholonomic constraints: a new viewpoint
J Grabowski, M De León, JC Marrero, D Martín de Diego
Journal of mathematical physics 50 (1), 013520, 2009
732009
On the computation of the Lichnerowicz–Jacobi cohomology
M de León, B López, JC Marrero, E Padrón
Journal of Geometry and Physics 44 (4), 507-522, 2003
722003
Leibniz algebroid associated with a Nambu-Poisson structure
R Ibánez, M de León, JC Marrero, E Padrón
Journal of Physics A: Mathematical and General 32 (46), 8129, 1999
711999
A geometrical approach to classical field theories: a constraint algorithm for singular theories
M de León, J Marin-Solano, JC Marrero
New Developments in Differential Geometry: Proceedings of the Colloquium on …, 1996
701996
Dirac brackets in constrained dynamics
A Ibort, M de Leon, JC Marrero, DM de Diego
Fortschritte der Physik: Progress of Physics 47 (5), 459-492, 1999
671999
Dynamics of generalized Poisson and Nambu–Poisson brackets
R Ibánez, M de León, JC Marrero, DM de Diego
Journal of Mathematical Physics 38 (5), 2332-2344, 1997
671997
The constraint algorithm for time‐dependent Lagrangians
D Chinea, M de León, JC Marrero
Journal of Mathematical Physics 35 (7), 3410-3447, 1994
671994
Discrete nonholonomic Lagrangian systems on Lie groupoids
D Iglesias, JC Marrero, DM de Diego, E Martínez
Journal of Nonlinear Science 18 (3), 221-276, 2008
582008
The system can't perform the operation now. Try again later.
Articles 1–20